# SDR CALA2017111204040

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N27477
- Make and model: Boeing 737924ER
- Aircraft serial: 31647
- Aircraft time: 15,499 hours, 5,314 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: 9114
- Condition: Failed
- Location: Hyd System
- Part time: 15,495 hours, 5,312 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYDRAULIC B QTY AND PRESSURE.  EMERGENCY DECLARED.  FOUND THE NR 2 ENGINE ED PUMP HAD GONE BAD,  B SYSTEM HYDRAULIC RESERVOIR EMPTY,  FLUID EXPELLED THROUGH THE ENGINE DRIVEN PUMP DRIVE PAD DRAIN INTO COWLING.  REMOVED AND REPLACED THE PUMP,  FOUND THE SHAFT HAD SHEARED,  BUT PUMP STILL MOVEABLE WITH NO DEBRIS NOTED.  REMOVED AND REPLACED THE FILTER ELEMENTS, NO DEBRIS NOTED IN FILTERS IAW AMM 29-11-51-000-801-001,  29-11-11-000-801-001,  29-11-71-000-802, AND 29-11-61-400-801. SERVICED THE HYD SYSTEM, RAN THE ENGINE, LEAKED CHECKED OK, OPS CHECKED NORMAL.
